Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 23 found articles
 
 
  Non-uniform dependence on initial data for the modified Camassa-Holm equation on the line
 
 
Title: Non-uniform dependence on initial data for the modified Camassa-Holm equation on the line
Author: FU, Yanggeng
LIU, Zhengrong
TANG, Hao
Appeared in: Acta mathematica scientia
Paging: Volume 34 (2014) nr. 6 pages 14 p.
Year: 2014
Contents:
Publisher: Wuhan Institute of Physics and Mathematics
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands